# SDR C2XA10IA088

- Difficulty date: February 23, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 10,517 hours, 5,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7137216502
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - FLIGHT 2669, DURING POST-FLIGHT INSPECTION THE CREW REPORTED THAT THE AFT EMERGENCY EXIT SIGN WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SIGN, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
